MAUDE Adverse Event Report: Abbott Medical Trifecta¿ GT Valve; Heart-Valve, Non-Allograft Tissue

Abbott Medical Trifecta¿ GT Valve; Heart-Valve, Non-Allograft Tissue
Model Number TFGT-21A
Medical Device Problem Codes Material Split, Cut or Torn (4008); Intravalvular regurgitation (4068)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 09/09/2024
Type of Reportable Event Death
Event or Problem Description
It was reported that on (b)(6) 2018, a 21mm trifecta gt valve was chosen for implant.It was then reported on (b)(6) 2024, a decision was made perform redo-surgical aortic valve replacement due to severe aortic regurgitation and other unspecified heart problems.During intraoperative investigation, it was observed one of the trifecta valve leaflets had completely torn away.The 21mm trifecta gt valve was explanted and replaced with a 23mm non-abbott valve.It was later reported the patient passed away on (b)(6) 2024.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.

Brand Name
Trifecta¿ GT Valve
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical Ltda. Reg#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50940683
Report Number2135147-2026-06610
Device Sequence Number10759558
Product Code LWR
UDI-Device Identifier05415067018212
UDI-Public(01)05415067018212(17)210710
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2021
Device Model NumberTFGT-21A
Device Catalogue NumberTFGT-21A
Device Lot Number180385148
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale